Hi there, my daughter started having seizures at 10 months old. she had tonic clonic seizures (used to be called grand mal) and had at least 10 at home before having one in the hospital, once the doctors saw her seizures they then placed her on epilim.
She never had another seizure after starting medication, and was weaned off her medication when she was 4. she is now 8 and has still not had another one. 2 of her cousins who also had epilepsy as a child, both outgrew theirs, and then had it return once they hit puberty, so we are slighty worried about this.
Alot will depend on whether or not your son had a fever at the time of the seizure, as high temperatures will also cause vomiting and seizures. my daugher never vomited with her seizures. so theres a chance your sons was more a febril convulsion caused by the fever and could be just a once off thing.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.